# SDR SWAA052494

- Difficulty date: August 19, 2005
- Submitted: August 22, 2005
- Operation: Air carrier
- Aircraft: N301SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22941
- Aircraft time: 67,410 hours, 65,228 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 507945
- Condition: Stiff
- Location: L1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR HARD TO OPEN OR CLOSE.  ADJUSTED DOOR PER MM.
